# SDR SWAA001343

- Difficulty date: July 22, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 063SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Aircraft time: 65,588 hours, 72,730 cycles
- Engine: Pwa JT8*
- Engine time: 66,336 hours, 76,087 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Part serial: 024
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN FLIGHT ENGINE SHUT-DOWN.  NR 1 ENG FUEL HEAT VALVE LIGHT ILLUMINATED.  FUEL HEAT VALVE WAS ON BECAUSE NR 1 ENG OIL TEMP IND WAS RISING.  PEAK TEMP WAS 140 DEGREES FOR 40 SECS.  REMOVED AND REPLACED NR 1 ENG FUEL HEAT VALVE PER MM.
